Interconnecting highways

Ding Zhu Du, Frank K. Hwang, Guoliang Xue

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We present the problem of constructing roads of minimum total length to interconnect n highways under the constraint that the roads can intersect each highway only at one point in a designated interval which is a line segment. We present a set of optimality conditions for the problem and show how to construct a solution to meet this set of optimality conditions.

Original languageEnglish (US)
Pages (from-to)252-261
Number of pages10
JournalSIAM Journal on Discrete Mathematics
Volume12
Issue number2
DOIs
StatePublished - Jan 1 1999
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Interconnecting highways'. Together they form a unique fingerprint.

  • Cite this